# SDR UALA2012081004337

- Difficulty date: August 8, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Liner
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT THRUST REVERSER ACOUSTIC PANEL AT 12:00 POSITION DELAMINATED IN CENTER.  INSTALLED REPAIR DOUBLERS TO THE UPPER BIFURCATION PANEL PER AMM.
